Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Calibrations associated to Monge-Ampère equations

Author: Micah Warren
Journal: Trans. Amer. Math. Soc. 362 (2010), 3947-3962
MSC (2000): Primary 35J60
Published electronically: March 9, 2010
MathSciNet review: 2608392
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show the volume maximizing property of the special Lagrangian submanifolds of a pseudo-Euclidean space. These special Lagrangian submanifolds arise locally as gradient graphs of solutions to Monge-Ampère equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35J60

Retrieve articles in all journals with MSC (2000): 35J60

Additional Information

Micah Warren
Affiliation: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195-4350
Address at time of publication: Department of Mathematics, Fine Hall, Princeton University, Washington Road, Princeton, New Jersey 08544-1000

Received by editor(s): July 17, 2006
Published electronically: March 9, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia